SFPT - Société Française de Pharmacologie et de Thérapeutique

LOADING
https://pharmacol-fr.org/modules/mod_image_show_gk4/cache/Fotolia_6579212_XLgk-is-113.jpg

Dernières publications dans Thérapie

Fil d'actualité introuvable

THERAPIE - NUMERO 4 - SEPTEMBRE 2018

Le numéro 4 est en ligne.

Consultez le en suivant le lien http://www.em-consulte.com/revue/THERAP/73/4/table-des-matieres/

Au sommaire

 

 Pharmacoépidémiologie/Pharmacoepidemiology

 

Non-cancer drug consumption during the early trajectory of lymphoma survivorship

Catherine Rioufol, Sébastien Lamy, Cécile Conte, Pauline Jeanneau, Fabien Despas

Pages 307-317

Download PDF

 

Pharmacologie sociale/Social pharmacology

 

Dopage cognitif chez les étudiants : un moyen chim(ér)ique de s’en mettre plein la tête ?

Louise Carton, Nicolas Cabé, Olivier Ménard, Sylvie Deheul, Régis Bordet

Pages 319-329

Download PDF

 

Pharmaceutical cognitive doping in students: A chimeric way to get-a-head?

Louise Carton, Nicolas Cabé, Olivier Ménard, Sylvie Deheul, Régis Bordet

Pages 331-339

Download PDF

 

Comprendre la défiance à l’égard de l’évaluation des risques médicamenteux. Au-delà des conflits d’intérêts

Virginie Tournay, Antoine Pariente

Pages 341-348

Download PDF

 

Lettres à la redaction/Letters to editor

Hypersensitivity to levothyroxine: A case report of a successful oral desensitization

Najla Bahloul, Lobna Ben Mahmoud, Hanen Ghozzi, Feten Hadjkacem, Samy Kammoun

Pages 349-350

Download PDF

 

Association polyarthrite rhumatoïde et polyglobulie essentielle JAK2 négative : le méthotrexate peut-il aggraver la polyglobulie ?

Olfa Saidane, Meriem Sellami, Ines Mahmoud, Aicha Ben Tekaya, Leila Abdelmoula

Pages 351-353

Download PDF

 

Intravenous amiodarone-induced acute liver failure in cardiac surgery intensive care unit

Florence Nicot, Niki Procopi, Lee S. Nguyen

Pages 355-357

Download PDF

 

Douleurs musculaires et statines, effet pharmaco ou effet nocebo ?

Charles Khouri, Marion Lepelley, Michel Mallaret, Matthieu Roustit, Jean-Luc Cracowski

Pages 359-361

Download PDF

 

Correspondance/Correspondence

Beware of an allergic reaction in stented patients: Amoxicillin/clavulanic acid anaphylaxis associated with fatal Kounis syndrome and stent thrombosis

Ioanna Koniari, Nicholas G. Kounis, Sophia N. Kouni, Grigorios Tsigkas, ... George Hahalis

Pages 363-364

Download PDF

 

Answer to letter to the editor concerning “Beware of an allergic reaction in stented patients”

Issam Salouage

Pages 365-366

Download PDF

Copyright SFPT 2007-2017

CB Login